# SDR TRBA2011052

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 33,821 hours, 39,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3012000
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RT EXTERIOR EMERGENCY LIGHT INOP.  R & R POWER SUPPLY FIN 73WL IAW JIC 33-51-21. OPT FOUND GOOD IAW W/C EX-335000-10000-001.
